JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/5036

Title: Complete Axiomatization of an Algebraic Construction of Graphs
Authors: Ogawa, Mizuhito
Issue Date: 2004
Publisher: Springer
Magazine name: Lecture Notes in Computer Science
Volume: 2998/2004
Start page: 163
End page: 179
DOI: 10.1007/b96926
Abstract: This paper presents a complete (infinite) axiomatization for an algebraic construction of graphs, in which a finite fragment denotes the class of graphs with bounded tree width.
Rights: This is the author-created version of Springer, Mizuhito Ogawa, Lecture Notes in Computer Science, 2998/2004, 2004, 163-179. The original publication is available at www.springerlink.com, http://dx.doi.org/10.1007/b96926
URI: http://hdl.handle.net/10119/5036
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C9489.pdf201KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology